# SDR AALA20110722TUL04

- Difficulty date: July 21, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 65,712 hours, 34,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS ROW 23 TO 30 INOPERATIVE.  RESEATED BATTERIES AT ROW 24 AND 29.  OPS CHECK NORMAL.
